# SDR CALA2021090801526

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE LH AFT SHEAR PLATE HAS CORROSION AT FR70 A 3NB-53-3-6222 PER HAECO LCQ N/R 9296447/30447.  C/W REMOVED AND REPLACED LH AFT SHEAR PLATE FR70 IAW A320 SRM 51 -72-11-911-001.
